# SDR COMA0560185

- Difficulty date: March 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 8,679 hours, 7,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 967
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,073 hours, 7,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5465- FLAP FAIL CAUTION.  REPLACED THE FECU.
